On polarizability properties of bianisotropic spheres with noncomplete magnetoelectric dyadics

    Research output: Contribution to journalArticleScientificpeer-review

    6 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)658-661
    JournalMicrowave and Optical Technology Letters
    Volume7
    Issue number14
    Publication statusPublished - 1994
    MoE publication typeA1 Journal article-refereed

    Keywords

    • electromagnetic media
    • electromagnetic theory

    Cite this